# SDR AALA201703139022

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 8,790 hours, 3,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AFTER DOOR CLOSURE CHECK DOOR PRESSURE 2R DOOR. SERVICED DOOR ASSIST. BOTTLE PER AMM 52-10-00-614-001-A 2R DOOR CHECKS OK.
